# SDR DALA2025012900708

- Difficulty date: January 22, 2025
- Submitted: January 29, 2025
- Operation: Air carrier
- Aircraft: N102DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50021
- Aircraft time: 13,934 hours, 6,503 cycles
- Engine: PW1524
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Odor
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DIRTY SOCK SMELL ON T/O UNTIL AROUND 50000 FEET, AFTER LANDING DIRTY SOCK SMELL BECAME WORSE/ MORE PRONOUNCED. WORK IAW JIC 0550-2003, 0550-2001, JIC 0550-6001- PREFORMED MULTIPLE DUCT BURN OUTS FOUND #2 ENG STILL SMELLS, LOCKED OUT BLEED, REPLACED RECIRC FILTERS, A/C OK FOR SERVICE, CREATING MONITOR PER STEP 7, NO GO ODI C/W. FOUND LEFT AND RIGHT ENGINE OIL OVER SERVICED. DRAINED OIL FROM LEFT/RIGHT ENGINES TO FULL MARK ON OIL TANK SIGHT GLASS. (LP# 6958408, 0772896, 6958409)
